NUROFEN COLD & FLU

There’s nothing stronger for your cold and flu pain and congestion.

Product Features

  • Maximum strength formulation
  • Non-drowsy formulation
  • Relieves: aches & pains, headaches, fever, sore throat, blocked nose & sinuses

Available in: 24s

Product Description

Nurofen Cold and Flu provides effective temporary relief from major symptoms associated with cold, flu and congestion without causing drowsiness. Nurofen Cold and Flu helps to temporarily relieve headache, aches and pains, fever, sore throat, blocked nose and sinuses.

Ibuprofen 200mg, Pseudoephedrine Hydrochloride 30mg. Please see product leaflet for full list of ingredients.

For oral administration and short term use only, please consult a doctor if symptoms persist, worsen or if the product is required for more than 10 days
Adults and children from 12 years: Take 1-2 tablets with water up to 3 times per day leaving at least 4 hours between doses (maximum 6 tablets in 24 hours).
Do not give Nurofen Cold and Flu to children under 12 years. Nurofen for Children products are available for children from 3 months (and weighing over 5 kg) to 12 years.
For detailed instructions please refer to the product leaflet.

Do Not Take if You:
• Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
• Are allergic to ibuprofen, pseudoephedrine or any other ingredient of the product, aspirin or other related painkillers
• Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg
• Have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taken aspirin or similar medicines
• Have had gastrointestinal bleeding or perforation when previously taking NSAIDs
• Have severe heart disease or very high blood pressure
• Have severe heart, kidney or liver problems
• Are in the last 3 months of pregnancy
• Are under 12 years of age
• Are taking Monoamine Oxidase Inhibitors or have taken these in the last 14 days
• For detailed warnings, please refer to the product leaflet